# SDR 29GA2018052500001

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 36,756 hours, 41,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARM LIGHT ON THE FLIGHT ATTENDANT LIGHT PANEL, THE EMERGENCY LIGHT SWITCH WAS INOPERATIVE.   REPLACED FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH BULB,  OPS CHECKED GOOD.
